# SDR AALA202105049003

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 53,056 hours, 33,569 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door Damper
- Part time: 53,056 hours, 33,569 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR DAMPER WEAK. REPLACED DOOR DAMPER CYLINDER PER AMM 52-11-14.
